# SDR I5EA2019050300006

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737484
- Aircraft serial: 25313
- Aircraft time: 58,768 hours, 37,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FUSELAGE INTERIOR, -INNER CHORD END CRACKED 3/4", STA 616 - S-17R.  CORRECTIVE ACTION: PERFORMED MAJOR REPAIR CATEGORY "A" ON FUSELAGE INTERIOR INNER CHORD END STA 616-S-17R.  IAW SB 73753A1254 REV 3, NOV 13,2017 (GROUP 3), AD 2012-18-13 REV 1 AND I.P.I. N 2019326 MARCH 19, 2019. REF N/R 0316.
